Argitalpenak (32) MANUEL REYES COLUME argitalpenak



    Journal of Applied Analysis and Computation, Vol. 14, Núm. 2, pp. 864-885


  1. Analytic partial-integrability of a symmetric Hopf-zero degeneracy

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 153, Núm. 3, pp. 833-852

  2. Analytically integrable system orbitally equivalent to a semi-quasihomogeneous system

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 234


  1. Algebraic integrability of nilpotent planar vector fields

    Chaos, Solitons and Fractals, Vol. 145

  2. Analytical Integrability of Perturbations of Quadratic Systems

    Mediterranean Journal of Mathematics, Vol. 18, Núm. 1

  3. Analytically Integrable Centers of Perturbations of Cubic Homogeneous Systems

    Qualitative theory of dynamical systems, Vol. 20, Núm. 2


  1. Quasi-homogeneous linearization of degenerate vector fields

    Journal of Mathematical Analysis and Applications, Vol. 483, Núm. 2


  1. Invariant curves and analytic integrability of a planar vector field

    Journal of Differential Equations, Vol. 266, Núm. 2-3, pp. 1357-1376


  1. Analytical integrability problem for perturbations of cubic Kolmogorov systems

    Chaos, Solitons and Fractals, Vol. 113, pp. 1-10

  2. Non-formally integrable centers admitting an algebraic inverse integrating factor

    Discrete and Continuous Dynamical Systems- Series A, Vol. 38, Núm. 3, pp. 967-988


  1. Algebraic inverse integrating factors for a class of generalized nilpotent systems

    SEMA SIMAI Springer Series (Springer International Publishing), pp. 287-300


  1. Existence of inverse integrating factor

    Proceedings of the XXIV Congress on Differential Equations and Applications, XIV Congress on Applied Mathematics

  2. Local phase portraits through the Newton diagram of a vector field

    Acta Mathematica Sinica, English Series, Vol. 31, Núm. 6, pp. 1015-1034

  3. Monodromy of a class of analytic generalized nilpotent systems through their Newton diagram

    Journal of Computational and Applied Mathematics, Vol. 287, pp. 78-87


  1. A class of non-integrable systems admitting an inverse integrating factor

    Journal of Mathematical Analysis and Applications, Vol. 420, Núm. 2, pp. 1439-1454

  2. A new algorithm for determining the monodromy of a planar differential system

    Applied Mathematics and Computation, Vol. 237, pp. 419-429


  1. A note on analytic integrability of planar vector fields

    European Journal of Applied Mathematics, Vol. 23, Núm. 5, pp. 555-562

  2. Existence of an inverse integrating factor, center problem and integrability of a class of nilpotent systems

    Chaos, Solitons and Fractals, Vol. 45, Núm. 6, pp. 869-878


  1. Characterization of a monodromic singular point of a planar vector field

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 74, Núm. 16, pp. 5402-5414

  2. Integrability of two dimensional quasi-homogeneous polynomial differential systems

    Rocky Mountain Journal of Mathematics, Vol. 41, Núm. 1, pp. 1-22